# SDR ASOA201201760

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 32,335 hours, 28,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER EMERGENCY LIGHT INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT INVERTER ASSY IAW AMM-33-51-07,OPS CHECKED GOOD ACFT OK FOR SERVICE.
